Ask a Doctor and Get an Answer to Your Medical Question ASAP
Hello! My name is***** to JustAnswer. I'm reviewing your question now, and will post back with your reply momentarily.
Sorry to hear about this
Since how long you have this problem?
Any pain in the throat?
Fever or any other symptoms?
Do you have any known medical problem or any medicines you are taking ?
Have you taken any medicines for this in last three months ?
Thanks for the information
The symptom you have mentioned can be due to an inflamed throat which is giving such feeling. Other possibility is a reflux disease which is building up acid reflux from your stomach backward and irritating the throat. I would suggest you to take PPI like Omeprazole and som anti histamine like cetirizine for a week and see how it goes. If your symptoms does not get better than you will need an examination by the doctor.
Feel free to ask if any more question
If done Please leave a POSITIVE (3 – 5 stars, preferably 5) rating by clicking on the stars above, until you do I am not compensated for my time. You can continue to ask follow-up questions even after the POSITIVE rating
Some time it does not give such taste in mouth. You can take the above mentioned medicine to see if it helps. It can be due to inflamed throat so if your symptom still persist then anti inflammatory like ibuprofen will help. But as I said before a visit for examination by your doctor will be required if above treatment does not work